# SDR SWAA2021111738449

- Difficulty date: October 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812821
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGP PIT CORROSION ON N/P STRAP INBD OF FWD SHIELD LOWER SURFACE STA 787 TO STA 792 RBL 17 WL 155 / REMOVED & REPLACED CORRODED N/P STRAP INBD OF FWD SHIELD IAW B-DWG 146A8128-21 REV A & SRM 51-40-02-0G-0
